# SDR DHLA2008745701

- Difficulty date: October 4, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Part serial: BN20
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID-FLAP T/E WEDGE SECTION DISBONDED/HONEYCOMB CORE DELAMINATED AND CRUSHED.  ACCOMPLISHED REPAIR TO HONEYCOMB AND SKINS IAW COOPESA EO COO-CMP-2-57-309-08 DATED 10/21/08.  REFERENCE FAA FORM 8110-3 DATED 10/29/08 AND ASTAR EVA B257-00127 FOR REPAIR APPROVAL.  DOCUMENTED ON COOPESA N/R 13-1.
